Gronda Morin Is Sick/ Blogging And Commenting Will Even Slower For Next Few Days

 

Image result for PHOTO OF SICK maxine

This is a notice to all my readers, followers and blogging family, I’ve been incapacitated for a few days. Recently, I woke up with sore upper left arm and shoulder. Originally, I paid no attention thinking that I had simply slept the wrong way, and I just took a couple of over the counter pain pills. By that evening, I was in excruciating pain to where I went to the emergency room. Even with the medication I was given, I’m still in pain. This makes it more difficult to concentrate to do any work.

I’m in the process of getting this worked out. This is a great time to say thank-you to all my readers, followers and my blogging family.

 

32 comments

    • Dear Carol Hopkins,

      I have an idea why folks could easily be addicted to opioids. When the pain is excruciating enough, it’s tempting. But thankfully with all the information out there I know better.

      I’ll be chipper soon enough. I appreciate your kind thoughts.

      Hugs, Gronda

      Liked by 1 person

      • Hey Gronda, I know exactly what you mean. I have struggled with extreme pain in my shoulders myself and even the strongest pain medication sometimes will not do the trick. It’s horrible. Sending lots of positive healing energy your way.
        Hugs back!

        Liked by 1 person

    • Dear Jill,

      This pain came out of nowhere. That’s what’s scary. I’m getting good at typing with my left hand. Getting older is a bitch.

      Today has been a huge news day. Thanks a million for your good wishes.

      Lots of hugs back.

      Hugs, Gronda

      Liked by 1 person

      • I am concerned, and hope to hear you are feeling much better soon! Have you tried a nice glass (bottle) of wine? Not, of course, to be mixed with the pills the doctor gave you! Hang in, my friend … keep us posted, please, for we care a lot about you! Hugs!!!

        Liked by 1 person

  1. Those sneaky aches and pains are the absolute worst! I speak from experience.

    We’ll all be anxiously awaiting your return. In the meantime … sending healing thoughts in your direction.

    Liked by 1 person

    • Dear Nan,

      This pain definitely did sneak up on me. I’ve been able to get great medical care to where I know there’s and end in sight.

      Thanks for your healing thoughts and your kind words.

      Hugs, Gronda

      Like

  2. Gronda,
    Here’s hoping the best for physicians to find out what is causing your pain and that it is quickly resolved. Don’t worry about the blog and comments. I’m pretty sure that everyone will still be here when you are able to return. Take care of you. (((((Hugs)))))

    Liked by 1 person

    • Dear Xena,

      After what you’re going through, This is just a hiccup. There is an end in sight. This was frightening as even pain medication didn’t work.

      The doctor suspects nerve inflammation and there is treatment for this.

      I hope you were able to get that oil via your doctor. It will help with pain. Did Humana come around to be more helpful?

      Thanks for you just being you.

      Hugs, Gronda

      Like

      • It’s good to hear that your doctor is getting a handle on the possible cause. I’m so happy that you are feeling better.

        Me? I’m the Murphy’s Law patient. Tuesday they decided that the Taxotere leaked in the IV and that is what turned the skin on my left hand from beige to brown to red and now almost black. (It is also what they suspect caused DVT.) It is killing the skin, (which has already began to peel off). I’ve been referred to a plastic surgeon (another copay). They’ve been taking blood for labs from my right hand. I forgot to tell the nurse Wed to use a small needle, so with the regular size, it went in the vein and came out making another hole. My right hand is now bruised and I don’t know if they’re going to be able to find a good vein next week for my next chemo.

        Meanwhile, the Taxotere is a “recall” drug so it will return to my left hand and make it worst. The oncologist said he cannot put it in my chemo cocktail next week and might only give me the two targeted drugs. That might be a blessing in disguise because if it damages my right arm, I won’t have another arm left for chemo via IV and they won’t put me under anesthesia to put in the port with the blood clots. In other words, I’ll probably be on “palliative” care for the next three months.

        The good thing is that the oncologist said on Wednesday that the tumor has made “dramatic” change; and it has. It is much smaller.

        I’m going to talk to my primary care physician about the oil. When I spoke to my oncologist on Wednesday about whether or not I should return to taking Biotin, he jumped to the assumption/conclusion that I was asking about vitamins to cure cancer. Actually, it was a study I read by the Cancer Society that said Biotin was found in tissue containing cancer cells. Since it’s a vitamin that grows tissue, I was concerned that if I continued taking it, it might “repair” tissue for the cancer cells to feed off.

        Here’s hoping that you have a fantastic weekend.

        Liked by 1 person

        • Dear Xena,

          Going through treatment for cancer is a nightmare in itself. You don’t need all this extra Hellish care. Thank God that the tumor has shrunk.

          You going through this has made me careful not to buy anything with soy and I’m making sure that my insurance covers the H. Lee Moffitt Cancer Center & Research Institute in Tampa, one of the leading hospitals / medical systems for the treatment of cancer.

          As for me, the pain is a pain. It can drive one crazy. But I’m hanging in there as I know there is an end in sight. My daughter is an R.N. has told me this as well as the doctors. But is’s a wake up call. Anything can creep up on you at any time.

          This is what makes this issue over healthcare as a primary issue for the November elections.

          Hugs, Gronda

          Like

        • Gronda,
          Here’s sending you healing hugs.

          Regarding the soy, the cancer cells that invaded my breast are not estrogen based, so the soy did not contribute to the issue. What I discovered is that I’m allergic to soy. (Remember the recurring sinus infections?) Also, I did not realize that the Vitamin D3 I was taking contained oyster shells as the calcium source. I’m allergic to shellfish. Those two allergies at the same time might have contributed to my system becoming prime for the cell mutation or weakening my immune system.

          I’ve always been somewhat of a health nut in the sense of eating right and taking supplements, or as my oncologist has said, I’m the healthiness cancer patient for my age that he has ever had.

          In the midst of your own health issue, you have shown concern for me. Bless you,dear friend.

          Liked by 1 person

    • Dear Colettebytes,

      I can’t thank you enough for your kind words and thoughts.

      This medical issue just drove home the point that having access to good medical help/ insurance is a crucial right that needs to be protected.

      Hugs, gronda

      Liked by 1 person

    • Sadly our POTUS is hurting alot of good ppl in unanticipated ways, the mental stress of keeping up with his antics is unbearable. Taking care of health is a priority, be well everyone. ❤

      Like

Comment

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.